Top answers from doctors based on your search:
Disclaimer

How long does it take for a penicillin rash to clear

A 1-year-old male asked:
Dr. K. Mujib Haque
24 years experience Internal Medicine
Drug Rash: It can still last a week to two . Must stop the offending antibiotic immediately and contact your doctor if any tongue or throat swelling (anaphylacti ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 32-year-old member asked:
Dr. Michael Ein
48 years experience Infectious Disease
7 days: The rash could get worse for 1-2 days after stopping the penicillin. It will then gradually fade over about a week.
A 32-year-old member asked:
Dr. Sonober Umair
18 years experience Pediatrics
Reply.: Rash dye to allergic drug reaction usually goes away in few days after stopping the particular drug. Can use antihistamine for discomfort if any.
A 29-year-old female asked:
Dr. Brad Goldenberg
36 years experience Pediatrics
Antihistamine: First thing to do is stop taking penicillin, can take benadryl or other antihistamines over the counter as directed, but if you are having trouble bre ... Read More
1
1 thank
A 47-year-old member asked:
Dr. Yash Khanna
57 years experience Family Medicine
Penicillin: Most of the people tolerate penicillin without any side effects.Rash and itching is when patients are allergic to penicillin.Penicillin allergy is an ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Yash Khanna
57 years experience Family Medicine
Get it chcked by MD: Rash is probably not related to Syphylis.Your retest btiter is down four fold.And we suppose you were treated with proper dose of Penicillin.I suggest ... Read More
A 37-year-old female asked:
Dr. Susan Rhoads
38 years experience Family Medicine
Call doc.: This is not normal. You may have something else causing your rash, it can be due to allergy to Macrobid too, or to something else entirely! Call doc ... Read More
A 40-year-old member asked:
Dr. Michael Ein
48 years experience Infectious Disease
7 days: The rash could get worse for 1-2 days after stopping the penicillin. It will then gradually fade over about a week.
A 34-year-old member asked:
Dr. Glenn Messina
35 years experience Aesthetic Medicine
Several days: Expect to have the rash from 1 to 3 weeks or some remnant of it.
A 41-year-old member asked:
Dr. Alan Goldsobel
44 years experience Allergy and Immunology
< 7 - 10 days: Antibiotics like penicillin can cause different types of rashes that can vary in how long they persist. The classical true penicillin allergic rash i ... Read More
9
9 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month